# SDR YENA20160417290

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000446
- Aircraft time: 14,023 hours, 8,863 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Module
- Condition: Failed
- Part time: 14,023 hours, 8,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GATE RETURN, STRONG ACRID ODOR PERMEATED THE CABIN ON TAXI OUT.  R & R K5 RELAY AND SPDA 2 DC POWER MODULE IAW AMM 24-61-13.  OPS CHECK GOOD. THERE WERE 2 FANS THAT WERE REPLACED IN THE PROCESS, 1 DURING TROUBLESHOOTING AND ANOTHER GOT OVERHEATED AND THAT IS HOW IT WAS DISCOVERED THAT THE POWER BEING SUPPLIED TO THE FAN WAS THE ISSUE.  THE FAILED DC POWER MODULE WAS CAUSING THE ODOR.
